Please use this identifier to cite or link to this item:
https://digital.lib.ueh.edu.vn/handle/UEH/62193
Full metadata record
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Ngoc L.T.P. | - |
dc.contributor.other | Truong L.X. | - |
dc.contributor.other | Long N.T. | - |
dc.date.accessioned | 2021-08-30T04:58:11Z | - |
dc.date.available | 2021-08-30T04:58:11Z | - |
dc.date.issued | 2010 | - |
dc.identifier.issn | 0420-1213 | - |
dc.identifier.uri | http://digital.lib.ueh.edu.vn/handle/UEH/62193 | - |
dc.description.abstract | In this paper we consider the following nonlinear wave equation (1) {utt-α/αx(μ(x,t,∥ux(t)∥2)ux) = f(x,t,u), 0 < x < 1,0 < t < T, u(0,t) = u(1,t) = 0, u(x,0) = ũ0(x),ut(x,0) = ũ1(x), where n, μ, f, ũ0,ũ1 are given functions satisfying conditions specified later. In Eq. (l)1, the nonlinear term μ,(x,t, ∥ux∥2) depends on the integral ∥ux(t) ∥2 = ∫10ux(x,i)|2 dx. In this paper we associate with equation (l)1 a recurrent sequence {um} defined by (2) α2um/αt2 - α/ αx (μ(x,t,∥umx(t)∥2umx) = N-1Σi=01/zi αi∫/ αui (x,t, um-1) um - um-1)i,0 < x < 1, 0 < t < T, with um satisfying (1)2,3. The first term uo is chosen as uo ≡ 0. If ∫ ∈ CN([0,1] × ℝ+ × ℝ), we prove that the sequence {um} converges at a rate of order N to a unique weak solution of problem (1). | en |
dc.format | Portable Document Format (PDF) | - |
dc.language.iso | eng | - |
dc.publisher | Walter de Gruyter GmbH | - |
dc.relation.ispartof | Demonstratio Mathematica | - |
dc.relation.ispartofseries | Vol. XLIII, No. 3 | - |
dc.rights | Warsaw University | - |
dc.subject | Faedo-Galerkin method | en |
dc.subject | Nonlinear Kirchhoff-Carrier wave equation | en |
dc.subject | The convergence of order N | en |
dc.title | High-order iterative methods for a nonlinear kirchhoff wave equation | en |
dc.type | Journal Article | en |
dc.identifier.doi | https://doi.org/10.1515/dema-2010-0310 | - |
dc.format.firstpage | 605 | - |
dc.format.lastpage | 634 | - |
ueh.JournalRanking | Scopus | - |
item.grantfulltext | none | - |
item.cerifentitytype | Publications | - |
item.languageiso639-1 | en | - |
item.openairetype | Journal Article | - |
item.fulltext | Only abstracts | - |
item.openairecristype | http://purl.org/coar/resource_type/c_18cf | - |
Appears in Collections: | INTERNATIONAL PUBLICATIONS |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.